# SDR CALA2017100603534

- Difficulty date: October 6, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N69824
- Make and model: Boeing 737924ER
- Aircraft serial: 42179
- Aircraft time: 12,678 hours, 4,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LENS MISSING OUTSIDE OF DOOR TO LAV D.  REPLACED EMERGENCY LIGHT LENS IAW IFM 25-40-03. OPS CHECKED GOOD.
